# SDR SIMA2321

- Difficulty date: August 19, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N700LE
- Make and model: Emb EMB-135ER
- Aircraft serial: 145156
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CMH - FLT 5169 - CREW DETECTED AN OIL ODOR IN THE COCKPIT.  OIL PRESSURE SENSOR REPLACED AND AIRCRAFT RETURNED TO SERVICE.  (X)
